# SDR CALA2023063002104

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 75,909 hours, 32,628 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fr64 To Fr66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN FLOOR BEAM Y-765 HAS CORROSION FR64 TO FR66. REMOVED CORROSION ON AFT CABIN BEAM Y-765 FR64 TO FR66 L=1.3" W= 1.0" D=0.91" FOUND TO BE OUT OF LIMITS IAW SRM 51-41-15 REMOVED AND REPLACED BEAM Y-765 IAW SRM 51-42-11. EMP: V934143 WC: 58844 STA: ST ENG BFM
